New Jersey, 2013Damaging Winds in New Jersey, November 1, 2013
November 1, 2013 · NWS OKX · 3 events in 3 counties and zones
A fine line of convection ahead of a cold front produced isolated severe damage across portions of Northeast New Jersey.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fine line of convection ahead of a cold front produced isolated severe damage across portions of Northeast New Jersey.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Nov 1, 6:58 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 1, 6:58 AM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
758 AM EDT FRI NOV 1 2013
.SYNOPSIS...
STRONG LOW PRESSURE OVER SOUTHEASTERN CANADA PUSHES A COLD FRONT
THROUGH OUR AREA THIS AFTERNOON. A WEAK LOW FORMS ALONG THE FRONT SATURDAY
PASSING SOUTHEAST OF LONG ISLAND. CANADIAN HIGH PRESSURE BUILDS
IN FROM THE GREAT LAKES SATURDAY NIGHT AND SUNDAY...MOVING TO THE
NORTH MONDAY. THE HIGH THEN MOVES EAST TUESDAY AND WEDNESDAY AS A
FRONTAL SYSTEM APPROACHES FROM THE WEST THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF STRATIFORM RAIN OVER PORTIONS OF THE AREA. MAIN
FEATURE TO WATCH IS BAND OF LOW TOPPED CONVECTION APPROACHING.
THIS COULD VERY WELL WEAKEN...BUT TIMING IS 13Z WESTERN ZONES TO
15 OR 16Z EASTERN ZONES.
LATEST SOUNDINGS INDICATES 72 KTS AT AT 925 HPA AND AT 66 KT 950
HPA. NAM HAS A BETTER HANDLE ON THIS THAN GFS AND RAP.
THIS LOW LEVEL JET THOUGH MAY TRANSLATE EAST AHEAD OF THE LINE OF
CONVECTION...BUT ALL THIS WILL NEED TO BE WATCHED. AMOUNT OF
MIXING REMAINS IN QUESTION AS WELL. SINCE CONFIDENCE FOR
EXCEEDING 50 KT IS NOT HIGH ENOUGH...WILL KEEP US AT WIND ADVISORY
LEVELS. ALSO...GRID FORECAST IS NOT ACCOUNTING FOR THE PEAK GUSTS.
SPC HAS BEEN ISSUING WATCHES FOR THIS TO THE WEST AND SINCE THIS
IS CONVECTIVE...NWS WILL USE CONVECTIVE PRODUCTS (I.E. SVR) EVEN
THOUGH THERE IS NO THUNDER.
OTHERWISE...PCPN ENDS QUICKLY TODAY WITH CLEARING DURING THE
AFTERNOON. TEMPS MAX OUT IN THE LOWER 70S.
WITH THE LOW OVER CANADA RAPIDLY LIFTING OUT QUICKLY...LOCAL WIND
GRADIENT DROPS OFF VERY RAPIDLY THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
SKIES CLEAR OUT OVER NORTHERN ZONES THIS EVENING...AND WINDS
DIMINISH TO LIGHT AND VARIABLE. LOW TEMPS IN THE 40S AND 50S.
A WEAK WAVE OF LOW PRESSURE ALONG THE FRONT ON SATURDAY MAY GRAZE
MONTAUK. INSTABILITY OF THE LOWER HUDSON VALLEY COULD PRODUCE SOME
SPRINKLES...BUT OVER ALL A PARTLY TO MOST CLOUDY DAY WITH LIGHT
WINDS AND MILD DAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
GLOBAL MODELS APPEAR TO BE IN GENERAL AGREEMENT ON THE MAIN FEATURES
DURING THIS TIME FRAME. UPPER TROUGH MOVES EAST SAT NIGHT AND SUNDAY
AS RIDGE BUILDS ACROSS THE MIDWEST/OHIO VALLEY. THE RIDGE AMPLIFIES
AS IT PROGRESSES EAST TUESDAY THROUGH WEDNESDAY AS HEIGHTS RISE
ACROSS THE EASTERN SEABOARD...WITH DEVELOPING HIGH PRESSURE OVER THE
SOUTHEAST.
THE RIDGE FLATTENS A BIT WED NIGHT AND THU AS UPSTREAM TROUGH OVER
THE ROCKIES EJECTS TO THE EAST AND APPROACHES FROM THE MID WEST.
HOWEVER...AS HAS BEEN THE CASE RECENTLY...MUCH OF THIS ENERGY LOOKS
TO WEAKEN IN TIME AS IT GETS BLOCKED TO THE NORTH.
AT THE SFC...COLD FRONT OVER THE WESTERN ATLANTIC CONTINUES TO TRACK
SLOWLY EAST...WITH TROUGH/BACKDOOR FRONT PASSING ACROSS THE AREA
FROM NORTH TO SOUTH SAT NIGHT. OTHER THAN A PERIOD OF BKN-OVC
CLOUDS...NO PRECIPITATION IS EXPECTED WITH THIS FRONT AND ASSOCIATED
UPPER TROUGH SAT NIGHT.
PRESSURE GRADIENT TIGHTENS SUNDAY AS HIGH PRESSURE BUILDS FROM THE
WEST. GUSTY NW WINDS TURN TOWARD THE NORTH...THEN NORTHEAST BY
MONDAY AS THEY DIMINISH. THE CENTER OF THE HIGH PASSES ACROSS
NORTHERN NEW ENGLAND AND TO THE EAST OVER THE CANADIAN MARITIMES
EARLY TO MID WEEK...RESULTING IN AN EAST/THEN SE FLOW.
DRY WEATHER IS EXPECTED SUNDAY AND MONDAY WITH LITTLE CLOUD
COVER...OTHER THAN A FEW MORNING CLOUDS SUNDAY.
THEN INCREASING ATLANTIC MOISTURE RESULTS IN MORE LOW LEVEL CLOUDS
TUESDAY AND WEDNESDAY AS ONSHORE FLOW PERSISTS. WILL NOT INCLUDE ANY
PCPN MENTION...BUT FOG POSSIBLE AT NIGHT WITH A FEW SPRINKLES ALSO
A POSSIBILITY AT TIMES.
THEN THE BETTER CHANCE FOR ORGANIZED SHOWER ACTIVITY OCCURS WED
NIGHT OR THU AS THE FRONT APPROACHES AHEAD OF THE WEAKENING TROUGH.
PERSISTENCE DICTATES AT MOST CHANCE POPS FOR NOW.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
***HIGH IMPACT AVIATION EVENT THIS MORNING***
A COLD FRONT APPROACHES AND PASSES THROUGH THE REGION TODAY...BRINGING
VARYING CONDITIONS.
MAIN IMPACT OF THE DAY WILL BE THE WINDS...WITH THE S-SSW FLOW
INCREASING GREATLY FIRST PART OF THIS MORNING. LOW LEVEL WIND SHEAR
WILL CONTINUE INCREASING IN INTENSITY THROUGH MID MORNING...WITH
WINDS BETWEEN 55 AND 70 KTS PSBL. SFC WINDS INCREASE AS
WELL...WITH THE STRONGEST WINDS EXPECTED BETWEEN 13Z AND 17Z WITH
GUSTS UP TO 40 KTS PSBL WITH THE HEAVIER PCPN LINE.
WINDS BEGIN SHIFTING LATE AFTN...GUSTS/WINDS GRADUALLY
DIMINISHING...WITH GUSTS DROPPING OFF AFTER 20Z. AS THE FRONT
MOVES THROUGH THIS EVENING AND OVERNIGHT...WINDS BECOME LIGHT AND
VRB.
LIGHT PCPN REMAINS IN THE VICINITY EARLY THIS MORNING...WITH
MINIMAL IMPACTS. PSBL PERIOD OF HEAVIER RAIN ASSOCIATED WITH LINE
MOVING ACROSS PA COULD REDUCE VIS BETWEEN 13 AND 15Z.
CIGS GENERALLY EXPECTED TO REMAIN MVFR THIS MORNING...IMPROVING TO
VFR THIS AFTN AND LASTING THROUGH THE NIGHT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 13 AND
14Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 45 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 14 AND
15Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 40 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR.
KLGA FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 14 AND
15Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 40 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR.
KTEB FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 13 AND
14Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 40 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR.
KHPN FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 14 AND
15Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 40 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR.
KISP FCSTER COMMENTS: PCPN LINE EXPECTED BETWEEN 14 AND
16Z...WHICH COULD BRING BRIEF PERIOD OF GUSTS UP TO 40 KTS AND A
QUICK WIND SHIFT VARYING BETWEEN 200 AND 270. LLWS MAY END +/- 1
HOUR. GUSTS MAY LINGER 1-2 HOURS LONGER.
OUTLOOK FOR 12Z SAT THROUGH TUE...
.SAT...VFR. W WIND 10 TO 15KT.
.SUN...VFR. NW WIND 15 TO 20KT WITH GUSTS 25-30KT.
.MON...VFR.
.TUE...VFR.
&&
.MARINE...
INTENSIFYING LOW PRES PASSES WELL NORTH OF THE WATERS PUSHES A COLD
FRONT ACROSS THE WATERS THIS AFTERNOON. WINDS INCREASE TO GALE
FORCE THIS MORNING...AND SEAS WILL BUILD TO 8-12 FT ON THE OCEAN
TODAY AND 3-5 FT ON CENTRAL AND LI SOUND.
WINDS DROP OFF QUICKLY LATE THIS AFTERNOON AND EVENING...BUT SEAS
DIMINISH TAKE UNTIL MORNING TO FALL OFF.
TRANQUIL CONDITIONS FORECAST FOR SATURDAY.
BY SAT NIGHT...WINDS SHIFT TO THE NW AND INCREASE AHEAD OF STRONG
HIGH PRESSURE. WINDS ARE EXPECTED TO FALL SHORT OF GALE FORCE...BUT
WINDY AND ROUGH CONDITIONS ARE LIKELY SUNDAY. AS THE CENTER OF THE
HIGH MOVES TO THE NORTH...WINDS LIGHTEN AS THEY TURN TO THE
NORTH...THEN NORTHEAST SUNDAY NIGHT AND MONDAY. BY TUESDAY...WINDS
ARE EXPECTED TO TURN TO THE EAST/SOUTHEAST.
SEAS REMAIN RATHER ROUGH SAT NIGHT AND SUNDAY AS WINDS INCREASE.
SEAS ARE THEN EXPECTED TO SUBSIDE AS THE WINDS LIGHTEN MONDAY AND
TUESDAY. FOLLOWED WAVE WATCH III OUTPUT FOR THE OCEAN WATERS...AND
LOCAL BUOY CLIMATOLOGY FOR THE SHELTERED WATERS SURROUNDING LONG
ISLAND.
&&
.HYDROLOGY...
RAINFALL TODAY IS EXPECT TO AVERAGE 1/2" WEST AND 1/3" EAST. THIS
MAY BE A BIT ON THE HIGH SIDE. DRY IS EXPECTED SATURDAY NIGHT
THROUGH WEDNESDAY. THUS OUR DEVELOPING AND EXPANDING DROUGHT
CONTINUES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR NYZ078>081-177-
179.
WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ067>075-176-
178.
NJ...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NJZ002-004-006-
103>108.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...TONGUE
NEAR TERM...TONGUE/PW
SHORT TERM...TONGUE
LONG TERM...PW
AVIATION...SEARS
MARINE...TONGUE/PW
HYDROLOGY...TONGUEHazardous weather outlook, Nov 1, 4:10 AM EST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
510 AM EDT FRI NOV 1 2013
CTZ005>012-NYZ078>081-177-179-020915-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN NASSAU-SOUTHERN NASSAU-
510 AM EDT FRI NOV 1 2013
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ002-004-006-103>108-NYZ067>075-176-178-020915-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
510 AM EDT FRI NOV 1 2013
...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-020915-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
510 AM EDT FRI NOV 1 2013
...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Nov 1, 7:59 AM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
859 AM EDT FRI NOV 1 2013
NJZ002-004-006-103>108-NYZ067>070-011400-
EASTERN BERGEN-EASTERN ESSEX-EASTERN PASSAIC-EASTERN
UNION-HUDSON-NORTHERN WESTCHESTER-ORANGE-PUTNAM-ROCKLAND-WESTERN
BERGEN-WESTERN ESSEX-WESTERN PASSAIC-WESTERN UNION-
859 AM EDT FRI NOV 1 2013
...STRONG WINDS WILL IMPACT
BERGEN...ESSEX...HUDSON...ORANGE...PASSAIC...PUTNAM...
ROCKLAND...UNION AND WESTCHESTER COUNTIES...
AT 852 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY SHOWERS...BUT LITTLE...IF ANY...LIGHTNING...ALONG A
LINE MOVING INTO WESTERN NEW JERSEY AND WESTERN PORTIONS OF THE
LOWER HUDSON VALLEY...AND MOVING EAST AT 50 MPH.
THESE WINDS WILL BE...
NEAR WALDEN BY 910 AM.
NEAR WARWICK BY 915 AM.
NEAR WEST MILFORD BY 925 AM.
NEAR PLAINFIELD BY 930 AM.
NEAR SUMMIT BY 935 AM.
NEAR UNION BY 940 AM.
THERE IS A WIND ADVISORY FOR WIND GUSTS UP TO 50 MPH...BUT HIGHER
GUSTS ARE POSSIBLE IN HEAVIER SHOWERS AS THIS LINE TRACKS EAST.
LAT...LON 4150 7453 4164 7427 4160 7420 4159 7414
4162 7413 4159 7395 4145 7399 4149 7393
4153 7357 4067 7408 4065 7418 4059 7422
4059 7445 4083 7434 4090 7434 4092 7428
4099 7430 4104 7450 4120 7437 4133 7465
MPSThunderstorm Wind, Passaic
- When
- November 1, 8:41 AM EST
- Where
- Passaic County, 1.32 mi NNE of Packanack Lake
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 40.949, -74.244
A tree was reported down on 2 cars at the intersection of Alps and Ratzer Roads.
Thunderstorm Wind, Union
- When
- November 1, 8:43 AM EST
- Where
- Union County, Westfield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.630, -74.350
Two large trees were reported down in town.
Thunderstorm Wind, Bergen
- When
- November 1, 8:50 AM EST
- Where
- Bergen County, 0.82 mi W of Glen Rock
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.952, -74.146
A tree was reported down on wires near the Intersection of Lincoln Avenue and Boulevard.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2013$200 million · 21 events
- Drought in Nebraska, November 1 to 30, 2013$30 million · 6 events
- Damaging Winds in West Virginia, November 1, 2013$645,000 · 58 kt wind · 19 events
- Damaging Winds in Pennsylvania, November 1, 2013$567,000 · 58 kt wind · 18 events
- High Wind in New York, November 1, 2013$305,000 · 50 kt wind · 15 events
- Damaging Winds in Ohio, November 1, 2013$325,000 · 50 kt wind · 12 events
- Tornado and Damaging Winds in Ohio, November 1, 2013$118,000 · EF1 · 9 events
- Damaging Winds in Ohio, November 1, 2013$358,000 · 52 kt wind · 9 events
- High Wind and Strong Wind in Massachusetts, November 1, 2013$295,000 · 57 kt wind · 12 events
- Strong Wind in New York, November 1, 20134 injured · $70,000 · 2 events
- High Wind and Strong Wind in New York, November 1, 2013$230,000 · 55 kt wind · 7 events
- Damaging Winds in West Virginia, November 1, 2013$140,000 · 58 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484224, 484226, 484225.